It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax , Double Vision and Eye Problems

Re: Fosamax , Double Vision and Eye Problems

[ Back to Messages ]

Message

Posted by Debbie on April 09, 2000 at 19:37:34:

In Reply to: Fosamax , Double Vision and Eye Problems posted by Joan H. on February 29, 2000 at 10:12:04:

: I am trying to compile information from people who have had double vision and eye problems while taking Fosamax. This is not one of the side effects listed on the information leaflet, but I think it should be because there seems to be a number of people from this bulliten board who have had the problem, and there maybe many more. It is over five weeks since I stopped the Fosamax and my eye sight is nearly back to normal. Please email me with your information: - remihoule@aol.com Joan H.

I have been on fosamax for a little over a year.
I have not noticed any side effects. I also just started Evista about 6 mths ago. I also since starting that have been getting muscle cramps and pain in my hips. I have a follow up with my Doctor soon. I'm not sure if it is related or not. Do you know anything about evista.




Follow Ups




All times are GMT -7. The time now is 07:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!